# SDR DALA2018102306243

- Difficulty date: October 10, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 74,591 hours, 13,849 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Defective
- Location: R1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K, A

## Discrepancy

SHIP 1803 - ATB/FUME - DUE ELECTRICAL ODOR AT L1 AND R1 DOORS. PACKS OFF FOR TAKEOFF, OVENS AND COFFEE POTS WERE OFF. CREW LEVELED AT FL80 AND NOTIFIED ATC OF INTENTION TO RETURN TO CDG. CREW REFERENCED QRH PROCEDURE FOR SMOKE, FIRE OR FUMES. CORRECTIVE ACTION: INSPECTED RECIRC FANS, FWD EQUIP SUPPLY FAN NTF. INSPECTED WIRING IN SEATS, OVENS AND GASPER FAN. CHECKED DOOR HEATER OPERATION AND DEACTIVATED L1, L2, R1, & R2 DOOR HEATERS AND DEFERRED PER MEL 21-45-03-REPLACED CONNECTOR D23312 AND DOOR R1 HEAT SWITCH.
